American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. Y. Han, D. Hansen and G. Kember. Multiple scales analysis of water hammer attenuation. Quart. Appl. Math. 69 (2011) 677-690. MR 2893995.
Abstract, references, and article information
View Article: PDF

[2] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nils Henrik Risebro. A front-tracking alternative to the random choice method . Proc. Amer. Math. Soc. 117 (1993) 1125-1139. MR 1120511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. J. Wilczynski. An application of group theory to hydrodynamics . Trans. Amer. Math. Soc. 1 (1900) 339-352. MR 1500542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. J. Wilczynski. Errata: ``An application of group theory to hydrodynamics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 339--352; 1500542] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1